Top
20
Doctor insights on: Hyper Tet

Share
Dr. Abraham Jaskiel
3 doctors shared insights

Hyper Tet (Overview)

Hyper-tet is an antibody based agent which is a kind of immune system affecting drug.


1

1
What are their any natural treaments, herb or otherwise, to treat hyper activity in kids?

What are their any natural treaments, herb or otherwise, to treat hyper activity in kids?

ADHD Overview: I'm not aware of any natural herb treatments for ADHD, but here is a link to the American Academy of Pediatrics overview of ADHD. It's very comprehensive & has a lot of information for parents. Hope this helps! http://patiented.aap.org/content2.aspx?aid=6050 ...Read more

See 1 more doctor answer
Dr. Abraham Jaskiel
3 doctors shared insights

Hyper Tet (Overview)

Hyper-tet is an antibody based agent which is a kind of immune system affecting drug.


2

2
What is the definition of pulmonary phibrosis? Is it linked to pulmonar hyper-tension? Is there a cure for & how does it compare to pulmonary edima?

What is the definition of pulmonary phibrosis? Is it linked to pulmonar hyper-tension? Is there a cure for & how does it compare to pulmonary  edima?

Lung scarring: Pulmonary fibrosis is scarring of the lung and comes in many types - some are amenable to treatment, some are not. It is often associated with pulm hypertension and not usually associated with pulm edema. Anyone with a diagnosis of pf should be seen by a pulmonologist so they can have their disease evaluated and poss treatments discussed. ...Read more

See 1 more doctor answer
4

4
Extreme foot odor all my life. Dr. Prescribed hyper care at night and clindamycin phosphate for morning. Hasn't helped at all. What's next?

Extreme foot odor all my life. Dr. Prescribed hyper care at night and clindamycin phosphate for morning. Hasn't helped at all.  What's next?

Antifungals: If your feet sweat, you need to wear white cotton socks, apply powder in your shoes, and use some kind of antifungal cream. ...Read more

See 1 more doctor answer
5

5
Does it matter if i bathe my children at night or in the mornings i used to bathe my first son at night. Until he reached about 18 months. Then it seemed like he would be hyper after his baths at night. He is now 2 years and I have another that 2 1/2 mont

Does it matter if i bathe my children at night or in the mornings i used to bathe my first son at night. Until he reached about 18 months. Then it seemed like he would be hyper after his baths at night. He is now 2 years and I have another that 2 1/2 mont

Bathing: It doesn't matter when you bathe your child. Many parents choose evenings because the child has had the whole day to get dirty. Also, with many working parents, this is the most convenient time. Do what works best for you. If he becomes hyper, try other ways to relax him, like a book. Establish a nighttime ritual, so your child learns and recognizes the process of getting ready for bed. ...Read more

See 1 more doctor answer
6

6
What's the most effective way to prevent hyper acidity and burning pain in stomach ?

What's the most effective way to prevent hyper acidity and burning pain in stomach ?

Apple cider vinegar: Burning pain in stomach is from incomplete digestion and a gasseous mass from the lack of stomach acid. Relief is almost instantaneous with a tablespoon of apple cider vinegar as needed. ...Read more

See 1 more doctor answer
7

7
Hi doc! g'morning! why i feel dizzy and hyper acidic every time i woke up. About 6 in the morning and up before i go to work. Tnx alot!:-(?

Hi doc! g'morning! why i feel dizzy and hyper acidic every time i woke up. About 6 in the morning and up before i go to work. Tnx alot!:-(?

Dizziness: Dizziness when awakening can often be due to inner ear crystals getting out of position. There is a maneuver that can cure this. I'm not sure about the "hyper acidic" symptom, though. Feel better! ...Read more

8

8
Hip pain, in outside hamstring below butt, and outside of hip. Since i dance a lot, doing certain moves, (kicks, turns, and jumps) hurt really bad. I know i injured it doing a kick tilted over, i hyper extended my supporting leg and pushed out my hip, and

I : I agree with dr. Kessous. You should start with relative rest, ice and some over the counter antiinflammatories. However, given that you are a dancer, and age 15, you could have easily pulled a tendon off the bone, possibly even pulling a small piece of bone with it. If conservative measures with rest, ice and anti-inflammatories doesn't allow you to return to dancing, then you should see a sports medicine specialist to get the proper diagnosis and treatment plan. ...Read more

See 1 more doctor answer
10

10
How can digoxin toxicity cause both hyper and hypokalemia?

How can digoxin toxicity cause both hyper and hypokalemia?

It doesnt: Digoxin per se does not cause hyper or hypokalemia. However the effect of potassium level can be worsen by the presence of digoxin. Hyperkalemia causes slow heart beat and hypokalmia causes irregular heart beats which can be worse if digoxin is present. ...Read more

11

11
If you pass out from lorazapam would that be an allergic reation, side effect or an overdose and feeling confused hyper active but strange ?

If you pass out from lorazapam would that be an allergic reation, side effect or an overdose and feeling confused hyper active but strange ?

Side effect likely: A study of over 42, 000 patients on Lorazepam found that 1.77 % passed out, mostly in the first six months of use. Most of the people pass out over the age of 60. The majority of them had either cardiac conditions or pulmonary conditions as well. Hope this helps. ...Read more

See 1 more doctor answer
12

12
Secondary hyper aldsoterone - can it be left untreated without side effects in the future?

Secondary hyper aldsoterone - can it be left untreated without side effects in the future?

See below: Secondary hyperaldosteronism occurs in renal artery stenosis, dehyration , liver cirrhosis, heart failure and other causes. Treatment is for symptoms rather than for treating the number. ...Read more

14

14
How long does the effect of a fluphenazine injection last?

How long does the effect of a fluphenazine injection last?

Depends . . .: Fluphenazine is an antipsychotic that can be given as a normal injection w/half-life of 15hrs or a long-acting injection w/half-life of 6-10 days depending upon the chemical formulation. We typically guesstimate that a chemical takes 5 half-lives to get out of your system, so the effect of an injection could be anywhere from a few days to two months. ...Read more

16

16
I have hyper-acidity, that cause breathlessness. . It makes impossible to a normal deep breathing. That makes my life so painful. Can you help me? Thanks

GERD: Your symptoms could be related solely to uncontrolled reflux. Would recommend initiating daily Prilosec otc for potential relief but also advise that you consult with your physician. ...Read more

17

17
I get hyper on pain meds but then when they wear off I crash and burn after like three hrs??

Not hyper: The oxycodone is not a stimulant and is not making you hyper. It is however destructive to your attention span, and you get a little ADHD. No big deal. And not much can be done about that side FX. ...Read more

18

18
What happens if i think the worse scenario very often and i feel this is deteriorating my life. How do I stop it and interact more with life?

What happens if i think the worse scenario very often and i feel this is deteriorating my life.  How do I stop it and interact more with life?

Anxiety Disorder: Anticipation of worst happening (even if it is exceedingly unlikely) is a symptom of anxiety disorder. This is a distortion of the normal fight or flight response every human is endowed with. Your brain seems to be wired for flight for any environmental stimulus, no matter how trivial. If this is so, see doctor for exam & to formulate a therapeutic plan to include counseling & medication as needed. ...Read more

See 1 more doctor answer
19

19
If I have panic attacks(jobs with to interaction) talk to friends only when @ an event and feel uncomfortable (hyper aware of ppl) could I have avpd?

If I have panic attacks(jobs with to interaction) talk to friends only when @ an event and feel uncomfortable (hyper aware of ppl) could I have avpd?

Maybe: But what you describe sounds more likely to be an anxiety disorder than a personality disorder. You should get some help with that, it sounds like it is having a pretty big impact on your life. Talk to your doctor. Get a referral to a psychiatrist or psychologist and get an evaluation. ...Read more

20

20
Hi i used to have hyperthyroidism, &now i noticed i get tired a lot, even if i i'm not doing anything much, /just some lil thing, is dat bec of hyper?Ty.

Hi i used to have hyperthyroidism, &now i noticed i get tired a lot, even if i i'm not doing anything much, /just some lil thing, is dat bec of hyper?Ty.

Possible: Hyperthyroidism can cause the current symptoms. The only way to know is to get blood work done to see if you are still hyperthyroid. See your doctor for evaluation. If you are still hyperthyroid, get it treated, then reevaluate the symptoms. ...Read more